# SDR CG9S2015112500618

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: General aviation
- Aircraft: N594PU
- Make and model: Cirrus SR20
- Aircraft serial: 2046
- Aircraft time: 2,667 hours
- Engine: Cont IO360ES
- Engine time: 442 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Part number: 104001676
- Condition: Cracked
- Location: Impulse Coupling
- Part time: 442 hours
- Component: Magneto, Cont, S6LSC25
- Component part number: BL5005563
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAGNETO 500 HR INSPECTION, DISCOVERED MAGNETO IMPULSE COUPLING CAM ASSY CRACKED AT KEYWAY. THIS MAGNETO WAS 442 HOURS SINCE ENGINE REMANUFACTURE.
